Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Desogen

Discussion in 'Women's General Hair Loss Discussions' started by ducksauce, Apr 2, 2015.

  1. ducksauce

    ducksauce Established Member

    Joined:
    Aug 21, 2013
    Messages:
    207
    Likes Received:
    6
    Dislikes Received:
    0
    Hi… anyone else on Desogen? I am thinking my hair loss is caused by my hormones. My Dr. suggested regulating them with the pill, so I requested Desogen. Anyone else on it or have taken it in the past? Did it have a negative effect on your hair?
     
  2. bc2005

    bc2005 Established Member

    Joined:
    Mar 29, 2014
    Messages:
    250
    Likes Received:
    1
    Dislikes Received:
    0
    I've been on desogen about 6 months or so. I can't say if it's had a negative or positive effect on my hair. My hair loss has gotten much worse but I think it has to do with progression from rogaine. It is supposed to be one of the more hair friendly pills. I haven't gained any weight on it and my periods are ok.
     
  3. Roxy711

    Roxy711 Established Member

    Joined:
    Jan 19, 2015
    Messages:
    77
    Likes Received:
    0
    Dislikes Received:
    0
    I think my hair loss is hormonal too. Androgenetic Alopecia in women doesn't really run in my family and I don't have a pattern to my loss, it's diffuse all over, plus it's been quick like te. I do have many other symptoms of hormonal imbalance too, many thyroid symptoms. I have been wanting to try yasmin. I am scared though. I have heard great things and bad things. I have never taken bc, I have always been kind of anti drug type person, but if it can help my hair and body and give me piece of mind it will be worth it. So I want to know the same thing you do! If anyone has actually had success with bc.
     
  4. Heron

    Heron Member

    Joined:
    Jun 21, 2014
    Messages:
    66
    Likes Received:
    2
    Dislikes Received:
    0
    I am on the generic of Desogen. The endo thinks my hair loss is due to early perimenopause (I'm almost 44 and my hair loss started almost 3 years ago).

    I am on HRT (the Enskyte) and also had low thyroid. It's been a really tortuous journey. I am unsure whether I should add Spironolactone because I have low testosterone in addition to the low estrogen. I've been on BC for going on 4 months. I haven't seen any difference in my hair. The mood disorder and the brain fog has MUCH improved.

    So the hair loss continues to be frustrating and slow going. I have changed my dosage of both the thyroid and HRT often and so I can't get a good sense of whether stabilization would make the hair improve. I was thinking of trying Spironolactone (Rogaine gives me horrible shed and I just can't tolerate it because it already looks so bad to me) but again, that would be yet another hormone swing.

    I don't know if I've given anything enough time because I was trying to get the mood issues under control that so wonderfully came with the peri.
     
  5. mangoo

    mangoo New Member

    Joined:
    Mar 23, 2015
    Messages:
    10
    Likes Received:
    0
    Dislikes Received:
    0
    Hi, I'm 21 and I started Gedarel (UK equivalent of Desogen) back in Jan 2014, prior to this I had crazy shedding but I had no idea why I used to just shrug it off cause I was naive and young. I finally made a dermo appointment around March 2014 but when I got there my shedding had gone! I was literally shedding like 5 hairs every time I washed so my dermo just brushed me and off and I didnt think about it anymore. Around Sept 2014 I changed my pill to something else I can't remember now but I started having crazzzyy shedding again (about 200 hairs a day). I thought that it was the pill so I asked to change back to my old pill after 2 months but they put me on Ovysmen. I was on this for 4 months and saw minimal improvement (about 100-150 hairs a day). Finally I demanded I went back onto Gedarel and I've now been on it for approx 2 months, shedding has decreased to about 80 per day but the nurses told me shedding should stop in a few weeks so I dunno if it is the pill now.
    I hope my experience with desogestrel will help.
     

Share This Page